# SDR SWAA2025070182330

- Difficulty date: June 16, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 10; W.L. 167.   REMOVED; REPLACED AND INSTALLED NEW R/H BS663 UPPER ATTACH ANGLE RBL 6 TO RBL 70 WL 167.68 PER SRM 51-40-02-0G-0; DWG144A7100 REV: -; DWG 111A7000 REV: -; DWG 111A1000 REV: -. AND DWG 111A1000 REV: B.
